MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXRIB UNIVERSAL PLATE 8 HOLES; PLATE, FIXATION, BONE

SYNTHES GMBH TI MATRIXRIB UNIVERSAL PLATE 8 HOLES; PLATE, FIXATION, BONE
Model Number 04.501.009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date in 2023, during post-op dr.(b)(6) removed posterior rib plates.The patient had multiple plates behind the scapula.The patient complained of feeling the plates under the scapula.Patient was thin.There were no patient consequences.This report is for a ti matrixrib universal plate 8 holes.This is report 1 of 14 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: event occurred on an unknown date in 2023.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXRIB UNIVERSAL PLATE 8 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16683295
Report Number8030965-2023-04150
Device Sequence Number7293151
Product Code HRS
UDI-Device Identifier10887587017082
UDI-Public(01)10887587017082
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K081623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.501.009
Device Catalogue Number04.501.009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9.; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9.; TI MATRIXRIB UNIVERSAL PLATE 8 HOLES.; TI MATRIXRIB UNIVERSAL PLATE 8 HOLES.; TI MATRIXRIB UNIVERSAL PLATE 8 HOLES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale